MathSciNet Relay Station
MathSciNet bibliographic data
MR1327733 60J10 (60F15)
Liu, Wen; Liu, Guo Xin A class of strong laws for functionals of countable nonhomogeneous Markov chains. Statist. Probab. Lett. 22 (1995), no. 2, 87–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement